# SDR AALA20160227001

- Difficulty date: February 27, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N966TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53616
- Aircraft time: 47,042 hours, 23,181 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Part serial: 14428
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS IN CEILING AISLE, FC WILL NOT TURN OFF, NO POWER ON A/C.  REPLACED EMER LIGHT BATTERY PACK B5-100 IAW MM 33-53-00.  OPERATIONS CHECKED GOOD.  THE ACFT WAS NOT GNDED.
